On Complementability of Nonmetacyclic Subgroups in Finite A-Groups
Abstract
We study groups G that satisfy the following conditions: (i) G is a finite solvable group with nonprimary metacyclic second subgroup and (ii) all Sylow subgroups of the group G are elementary Abelian subgroups. We describe the structure of groups of this type with complementable nonmetacyclic subgroups.Downloads
Published
25.12.2001
Issue
Section
Research articles
How to Cite
Baryshovets, P. P. “On Complementability of Nonmetacyclic Subgroups in Finite A-Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 12, Dec. 2001, pp. 1600-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4381.